Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 12, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Jun 15, 2015, 9:26 PM CDT for Henry County, Rock Island County, Whiteside County, Illinois. It took effect at Jun 16, 2015, 3:15 AM CDT. It was in force for 9 days.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2015, 9:26 PM CDT (02:26 UTC)
- In effect from
- Jun 16, 2015, 3:15 AM CDT
- Expired
- Jun 25, 2015, 2:53 AM CDT
- In force
- 9 days
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Henry County, IL, Rock Island County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 33 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rock River near Joslin (JOSI2). The gauge peaked at 14.45 ft at Jun 18, 2015, 1:00 PM CDT.
- Action stage
- 11 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 16.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05446500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jun 15, 9:04 PM CDT, 22 minutes earlier.
Area forecast discussion, Jun 15, 9:04 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 904 PM CDT MON JUN 15 2015 .UPDATE... ISSUED AT 904 PM CDT MON JUN 15 2015 FLASH FLOOD WATCH HAS BEEN ALLOWED TO EXPIRE AS THREAT FOR HEAVY RAIN AND FLASH FLOODING SHIFTS SOUTHEAST OF CWA WITH THE LINE OF CONVECTION. EVEN STILL... HIGH WATER LINGERS IN MANY LOCATIONS THROUGHOUT THE CWA AND WILL BE SLOW TO RECEDE. ENCOURAGE MOTORISTS TO BE VERY CAREFUL DRIVING TONIGHT AS HARDER TO RECOGNIZE FLOOD WATERS AT NIGHT... AND DO HEED ANY ROAD CLOSURES. && .SYNOPSIS... ISSUED AT 243 PM CDT MON JUN 15 2015 ZONAL MID LEVEL FLOW WILL PERSIST ACROSS THE AREA. THE BOUNDARY THAT HAS BEEN STALLED OVER OUR AREA TODAY WAS SURGING SOUTH. THIS BOUNDARY AND DAYTIME HEATING ARE LEADING TO THUNDERSTORMS ACROSS THE AREA TODAY. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 243 PM CDT MON JUN 15 2015 CURRENT INDICATIONS...FROM PRESSURE FALLS AND WIND GUSTS BEHIND THE FRONT...SUGGESTS THAT THE SURGE OF DRIER AIR FROM THE DAKOTAS IS STRONGER THAN FORECAST. THIS BOUNDARY WILL PUSH THROUGH THE AREA TONIGHT...ENDING THE SHOWERS AND THUNDERSTORMS. FROM NORTHWEST TO SOUTHEAST. THE CURRENT FLASH FLOOD WATCH WILL BE ALLOWED TO EXPIRE AS FORECAST. ONCE THIS FRONT PUSHES THROUGH THE AREA...A NICE DAY APPEARS TO BE ON TAP ACROSS THE AREA TOMORROW. I MAY VENTURE TO SAY THAT WE COULD SEE SOME DRYING AND EVEN SOME DEWPOINTS IN THE LOW 60S TO UPPER 50S. MODELS INDICATE THAT WE HAVE EASTERLY FLOW OFF THE LAKE AND THAT SEEMS PLAUSIBLE. THERE IS A CHANCE FOR SOME SHOWERS AND THUNDERSTORMS TO BRUSH THE FAR SOUTHERN ZONES TOMORROW. AFTER THIS THE MODELS BEGIN TO SHOW DIFFERENT SOLUTIONS FOR THE NEXT FEW DAYS. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 243 PM CDT MON JUN 15 2015 MAIN FORECAST CONCERN FOR THE LONG TERM ARE THE CHANCES FOR PRECIPITATION ALMOST EVERYDAY. THE MODELS HAVE BEEN ALL OF THE PLACE AND THAT IS THE ONLY THING THAT IS CONSISTENT. CURRENT THINKING IS THAT IF THE BOUNDARY THAT HAD BEEN ACROSS THE AREA DOES PUSH SOUTH AND FURTHER SOUTH THAN WHAT WAS FORECAST THE CHANCE FOR PRECIP MAY BE DIFFICULT TO RETURN NORTH ACROSS THE AREA. MODELS DO SUGGEST THAT THERE WILL BE A CHANCE FOR RAIN EACH DAY...ESPECIALLY ACROSS SOUTHERN ZONES. MODELS AND WPC GUIDANCE DOES KEEP THE HEAVIEST RAIN SOUTH OF US. HOWEVER...WITH THE MODELS BEING ALL OVER THE PLACE...I DO NOT HAVE MUCH CONFIDENCE IN THIS FORECAST. RIVERS AND FLASH FLOODING WILL STILL BE A PROBLEM. THE ONLY QUESTION IS WHAT WILL THE RAIN TODAY DO TO THE RIVERS. WE MAY SEE MORE RIVERS GO INTO FLOOD. AFTER THURSDAY...THE GRIDS WERE POPULATED WITH SUPERBLEND AND LITTLE TWEAKING WAS DONE. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 621 PM CDT MON JUN 15 2015 COLD FRONT WILL CONTINUE EXITING AREA THROUGH MID EVENING TAKING PCPN WITH IT AND ALLOWING CONDITIONS TO IMPROVE TO VFR FROM NW TO SE. ANTICIPATE VFR CONDITIONS TUESDAY WITH SOME FAIR WX CUMULUS AND CIRRUS... AND N/NE WINDS AROUND 10 KTS. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && UPDATE...05 SYNOPSIS...GIBBS SHORT TERM...GIBBS LONG TERM...GIBBS AVIATION...05
Hazardous weather outlook, Jun 15, 9:00 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE QUAD CITIES IA IL 900 PM CDT MON JUN 15 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-161445- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 900 PM CDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY NIGHT THROUGH FRIDAY...THERE WILL BE A THREAT FOR THUNDERSTORMS...THROUGHOUT THE PERIOD...AND AGAIN NEXT WEEKEND. ANY ADDITIONAL HEAVY RAIN COULD LEAD TO FLASH FLOODING...AND ADDITIONAL RISES ON AREA RIVERS. IT IS TOO EARLY TO DETERMINE THE THREAT FOR SEVERE STORMS WEDNESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.
In the hours before
Local storm report, Jun 15, 8:26 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
826 PM CDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FLASH FLOOD 1 N INDUSTRY 40.34N 90.61W
06/15/2015 MCDONOUGH IL TRAINED SPOTTER
WATER OVER HIGHWAY 67 IN PLACES 1 TO 2 MILES NORTH OF
INDUSTRY. WATER WAS 6 TO 10 INCHES DEEP IN AREAS.
0800 PM HEAVY RAIN 4 N COTTER 41.35N 91.47W
06/15/2015 M1.75 INCH LOUISA IA TRAINED SPOTTER
36 HR TOTAL.
&&Local storm report, Jun 15, 8:29 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
829 PM CDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN 1 SSE DAVENPORT 41.54N 90.60W
06/15/2015 M1.50 INCH SCOTT IA TRAINED SPOTTER
TOTAL SINCE 3 AM.
0645 PM HEAVY RAIN NW ERIE 41.66N 90.08W
06/15/2015 M1.60 INCH WHITESIDE IL TRAINED SPOTTER
TOTAL SINCE 9 AM.
&&Local storm report, Jun 15, 8:33 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
833 PM CDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN DAVENPORT MUNICIPAL AIR 41.62N 90.58W
06/15/2015 M1.49 INCH SCOTT IA ASOS
18 HR TOTAL.
0700 PM HEAVY RAIN DUBUQUE REGIONAL AIRPOR 42.40N 90.72W
06/15/2015 M1.45 INCH DUBUQUE IA ASOS
18 HR TOTAL.
0700 PM HEAVY RAIN IOWA CITY MUNICIPAL AIR 41.63N 91.55W
06/15/2015 M1.62 INCH JOHNSON IA ASOS
18 HR TOTAL.
0700 PM HEAVY RAIN MOLINE QUAD-CITY AIRPOR 41.45N 90.50W
06/15/2015 M1.10 INCH ROCK ISLAND IL ASOS
18 HR TOTAL.
&&Local storm report, Jun 15, 9:00 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
900 PM CDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HEAVY RAIN 5 WSW VERMONT 40.28N 90.53W
06/15/2015 M3.04 INCH MCDONOUGH IL TRAINED SPOTTER
RAINFALL FOR THE DAY SO FAR SINCE 230 PM.
0815 PM FLASH FLOOD 1 N INDUSTRY 40.34N 90.61W
06/15/2015 MCDONOUGH IL TRAINED SPOTTER
WATER OVER HIGHWAY 67 IN PLACES 1 TO 2 MILES NORTH OF
INDUSTRY. WATER WAS 6 TO 10 INCHES DEEP IN AREAS.
0800 PM HEAVY RAIN 4 N COTTER 41.35N 91.47W
06/15/2015 M1.75 INCH LOUISA IA TRAINED SPOTTER
36 HR TOTAL.
0700 PM HEAVY RAIN DUBUQUE REGIONAL AIRPOR 42.40N 90.72W
06/15/2015 M1.45 INCH DUBUQUE IA ASOS
18 HR TOTAL.
0700 PM HEAVY RAIN DAVENPORT MUNICIPAL AIR 41.62N 90.58W
06/15/2015 M1.49 INCH SCOTT IA ASOS
18 HR TOTAL.
0700 PM HEAVY RAIN IOWA CITY MUNICIPAL AIR 41.63N 91.55W
06/15/2015 M1.62 INCH JOHNSON IA ASOS
18 HR TOTAL.
0700 PM HEAVY RAIN 1 SSE DAVENPORT 41.54N 90.60W
06/15/2015 M1.50 INCH SCOTT IA TRAINED SPOTTER
TOTAL SINCE 3 AM.
0700 PM HEAVY RAIN MOLINE QUAD-CITY AIRPOR 41.45N 90.50W
06/15/2015 M1.10 INCH ROCK ISLAND IL ASOS
18 HR TOTAL.
0645 PM HEAVY RAIN NW ERIE 41.66N 90.08W
06/15/2015 M1.60 INCH WHITESIDE IL TRAINED SPOTTER
TOTAL SINCE 9 AM.
0638 PM HEAVY RAIN 1 WSW SHERRARD 41.31N 90.53W
06/15/2015 M1.43 INCH MERCER IL TRAINED SPOTTER
TOTAL TODAY. NO FLOODING NOTED.
0625 PM HEAVY RAIN WNW PARNELL 41.58N 92.01W
06/15/2015 M3.10 INCH IOWA IA TRAINED SPOTTER
RAINFALL TODAY.
0625 PM HEAVY RAIN GALENA 42.42N 90.43W
06/15/2015 M1.22 INCH JO DAVIESS IL CO-OP OBSERVER
RAINFALL SINCE 7 AM.
0610 PM HEAVY RAIN 3 ENE ROCK FALLS 41.80N 89.64W
06/15/2015 M2.37 INCH WHITESIDE IL TRAINED SPOTTER
45 MINUTE TOTAL OF 2.37 INCHES. 24 HOUR TOTAL 3.38
INCHES.
0545 PM HEAVY RAIN 2 N STERLING 41.83N 89.69W
06/15/2015 M1.24 INCH WHITESIDE IL TRAINED SPOTTER
3 HR TOTAL. 2.05 INCHES SINCE MIDNIGHT. MODERATE RAIN
STILL FALLING.
0545 PM HEAVY RAIN 1 ENE NEW WINDSOR 41.20N 90.44W
06/15/2015 M1.02 INCH HENRY IL TRAINED SPOTTER
1.02 INCHES SINCE 7 AM. 0.53 INCHES SINCE 4 PM.
0530 PM HEAVY RAIN WALKER 42.05N 90.05W
06/15/2015 M1.70 INCH CARROLL IL TRAINED SPOTTER
TOTAL TODAY.
0530 PM HEAVY RAIN WNW COLUMBUS JUNCTION 41.28N 91.37W
06/15/2015 M2.10 INCH LOUISA IA TRAINED SPOTTER
RAINFALL IN PAST 12 HOURS
0529 PM HEAVY RAIN 3 ENE CHARLIE HEATH MEM 40.60N 91.84W
06/15/2015 M0.50 INCH CLARK MO TRAINED SPOTTER
RAINFALL IN PAST 15 MINUTES - RAIN CONTINUES
0456 PM HEAVY RAIN NW DONNELLSON 40.64N 91.56W
06/15/2015 U0.00 INCH LEE IA TRAINED SPOTTER
VERY HEAVY RAINFALL HAS PRODUCED PONDING OF WATER ON
HIGHWAY 218 EAST OF DONNELLSON
0445 PM HEAVY RAIN 1 W BETTENDORF 41.56N 90.49W
06/15/2015 M1.00 INCH SCOTT IA TRAINED SPOTTER
RAINFALL TODAY.
0440 PM HEAVY RAIN DEWITT 41.82N 90.55W
06/15/2015 M1.22 INCH CLINTON IA NWS EMPLOYEE
1 HOUR TOTAL.
0440 PM FLASH FLOOD DEWITT 41.82N 90.55W
06/15/2015 CLINTON IA NWS EMPLOYEE
SILVER CREEK IS OUT OF BANKS. WATER 2 TO 3 FEET DEEP.
0433 PM HEAVY RAIN 2 NNW MUSCATINE 41.44N 91.08W
06/15/2015 M1.33 INCH MUSCATINE IA TRAINED SPOTTER
DAILY TOTAL SO FAR. STILL RAINING.
0430 PM HEAVY RAIN 2 WNW CHARLOTTE 41.97N 90.50W
06/15/2015 M1.80 INCH CLINTON IA TRAINED SPOTTER
1.80 INCHES IN THE PAST 2 HOURS. FLASH FLOODING IN
CHARLOTTE. HWY 136 THROUGH CHARLOTTE MOSTLY COVERED WITH
RUSHING WATER. CASE STREET COMPLETELY COVERED WITH WATER
IN 3 LOCATIONS. DEEP CREEK STILL IN ITS BANKS, BUT RISING
FAST.
0430 PM FLASH FLOOD 2 WNW CHARLOTTE 41.97N 90.50W
06/15/2015 CLINTON IA TRAINED SPOTTER
1.80 INCHES IN THE PAST 2 HOURS. FLASH FLOODING IN
CHARLOTTE. HWY 136 THROUGH CHARLOTTE MOSTLY COVERED WITH
RUSHING WATER. CASE STREET COMPLETELY COVERED WITHWATER
IN 3 LOCATIONS. DEEP CREEK STILL IN ITS BANKS, BUT
RISING FAST.
0430 PM HEAVY RAIN LOWDEN 41.86N 90.92W
06/15/2015 M1.87 INCH CEDAR IA CO-OP OBSERVER
2 HOUR TOTAL.
0430 PM FLASH FLOOD LOWDEN 41.86N 90.92W
06/15/2015 CEDAR IA CO-OP OBSERVER
MAIN STREET FLOODED. CREEKS OUT OF BANKS. BY 520 PM
CREEKS HAVE RECEEDED. 1.87 INCHES OF RAIN BETWEEN 230 AND
430 PM. 2.45 INCHES SINCE MIDNIGHT.
0429 PM FLASH FLOOD NW ANDOVER 41.98N 90.25W
06/15/2015 CLINTON IA TRAINED SPOTTER
30 MINUTE RAIN OF 2.25 INCHES. FLASH FLOODING AROUND
HOUSE NEVER SEEN BEFORE.
0429 PM HEAVY RAIN NW ANDOVER 41.98N 90.25W
06/15/2015 E2.25 INCH CLINTON IA TRAINED SPOTTER
30 MINUTE RAINFALL TOTAL.
0420 PM HEAVY RAIN 2 NNE MUSCATINE 41.44N 91.05W
06/15/2015 M0.73 INCH MUSCATINE IA TRAINED SPOTTER
20 MINUTE RAIN.
0348 PM HEAVY RAIN 2 WSW INDUSTRY 40.32N 90.64W
06/15/2015 M1.90 INCH MCDONOUGH IL TRAINED SPOTTER
1 HOUR RAINFALL. CREEKS ARE OUT.
0300 PM HEAVY RAIN 1 E IOWA CITY 41.66N 91.51W
06/15/2015 E1.12 INCH JOHNSON IA TRAINED SPOTTER
45 MIN TOTAL 1 TO 1.24 INCHES. IN EAST IOWA CITY, WATER
ABOUT 6-10 IN RUSHING DOWN GLENDALE ROAD ON BOTH SIDES TO
THE RALSTON CREEK BRIDGE. 12 IN STANDING WATER ON THE
BRIDGE, IMPEDING CARS SOME. STORM CULVERTS DRAINING INTO
THE CREEK ARE GUSHING STRAIGHT OUT AND THE CREEK IS
RUSHING FAST BUT NOT OUT OF BANKS OR OVER ROAD.
0250 PM FUNNEL CLOUD IOWA CITY 41.66N 91.54W
06/15/2015 JOHNSON IA LAW ENFORCEMENT
IOWA CITY RELAYED REPORT OF FUNNEL CLOUD NEAR I 80 AND
DODGE STREET IN IOWA CITY.
0115 PM HEAVY RAIN 6 SSE COUNCIL HILL 42.41N 90.31W
06/15/2015 M1.30 INCH JO DAVIESS IL TRAINED SPOTTER
75 MINUTE RAINFALL. FROM 12 TO 115 PM.
1237 PM HEAVY RAIN 3 ENE ROCK FALLS 41.80N 89.64W
06/15/2015 M1.01 INCH WHITESIDE IL TRAINED SPOTTER
RAINFALL THIS MORNING.
1226 PM HEAVY RAIN BELLE PLAINE 41.90N 92.27W
06/15/2015 M1.50 INCH BENTON IA TRAINED SPOTTER
RAIN AMOUNT SINCE MIDNIGHT.
1135 AM HEAVY RAIN 2 N LENA 42.41N 89.83W
06/15/2015 M1.04 INCH STEPHENSON IL TRAINED SPOTTER
1134 AM HEAVY RAIN NW CEDAR RAPIDS 41.97N 91.67W
06/15/2015 M1.50 INCH LINN IA BROADCAST MEDIA
1029 AM HEAVY RAIN 1 NW DAVENPORT 41.56N 90.61W
06/15/2015 M1.46 INCH SCOTT IA TRAINED SPOTTER
1.00 INCHES FELL IN 30 MINTUES.
1003 AM HEAVY RAIN 1 NNW DAVENPORT 41.57N 90.61W
06/15/2015 M1.10 INCH SCOTT IA TRAINED SPOTTER
ALSO REPORTED WIDESPREAD STANDING WATER
0915 AM HEAVY RAIN SSW ELDRIDGE 41.64N 90.57W
06/15/2015 M1.05 INCH SCOTT IA NWS EMPLOYEE
RAIN FELL IN 30 MINTUES. THERE IS PONDING OF WATER IN
YARDS.
0817 AM HEAVY RAIN GALENA 42.42N 90.43W
06/15/2015 M1.50 INCH JO DAVIESS IL TRAINED SPOTTER
0803 AM HEAVY RAIN 4 ENE FREEPORT 42.32N 89.57W
06/15/2015 M1.00 INCH STEPHENSON IL TRAINED SPOTTER
0802 AM HEAVY RAIN 2 NNE CEDAR RAPIDS 42.01N 91.65W
06/15/2015 M1.10 INCH LINN IA TRAINED SPOTTER
&&Local storm report, Jun 15, 9:12 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
912 PM CDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN 1 WNW MORRISON 41.81N 89.98W
06/15/2015 M1.75 INCH WHITESIDE IL TRAINED SPOTTER
16 HR TOTAL.
0845 PM HEAVY RAIN 2 WNW CHARLOTTE 41.97N 90.50W
06/15/2015 E3.60 INCH CLINTON IA TRAINED SPOTTER
3.6 INCH RAINFALL TOTAL FOR THE DAY.
&&Special weather statement, Jun 15, 9:24 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 924 PM CDT MON JUN 15 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-160530- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 924 PM CDT MON JUN 15 2015 ...FLOODED ROADWAYS DIFFICULT TO RECOGNIZE AT NIGHT... WHILE THE THREAT FOR HEAVY RAIN AND FLASH FLOODING HAS ENDED... HIGH WATER WILL LINGER OVERNIGHT IN MANY AREAS AND WILL BE SLOW TO RECEDE. NIGHTTIME MAKES IT DIFFICULT TO RECOGNIZE FLOOD WATERS AND THEREFORE MOTORISTS ARE ENCOURAGED TO DRIVE WITH CAUTION AND HEED ANY ROAD CLOSURES. ALSO...DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD...AS THE DEPTH OF WATER IS UNKNOWN AND THE ROAD COULD BE WASHED OUT CREATING A VERY DANGEROUS SITUATION.
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:54 PM CDT | River Flood Warning | DVN | Louisa | 6 days |
| Jun 15, 9:54 PM CDT | River Flood Warning | DVN | Des Moines, Louisa | 6 days |
| Jun 15, 9:59 PM CDT | River Flood Warning | DVN | Johnson, Washington | 3 days |
| Jun 16, 4:38 AM CDT | River Flood Warning | DVN | Cedar, Louisa, Muscatine | 3 days |
| Jun 16, 4:38 AM CDT | River Flood Warning | DVN | Louisa | 4 days |
| Jun 16, 6:42 AM CDT | River Flood Warning | DVN | Keokuk | 68 hr |
| Jun 15, 9:26 PM CDT | River Flood Warning | DVN | Whiteside | 4 days |
| Jun 15, 9:26 PM CDT | River Flood Warning | DVN | Henry, Rock Island | 7 days |
| Jun 15, 9:26 PM CDT | River Flood Warning | DVN | Henry | 5 days |
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.